Request file

Review/Citation:  OPLUŠTIL, Z., ŠREMR, Jiří. On oscillations of solutions to second-order linear delay differential equations. emGeorgian Mathematical Journal. /em 2013, 20(1), 65-94. ISSN 1072-947X. E-ISSN 1572-9176

Requested document:  Sremr1.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Sremr1.pdf
Captcha
Here. *